User menu

On the second K-group of a rational function field

Bibliographic reference Becher, Karim Johannes ; Raczek, Mélanie. On the second K-group of a rational function field. In: Pacific Journal of Mathematics, Vol. 262, no.1, p. 1-9 (2013)
Permanent URL http://hdl.handle.net/2078.1/134396
  1. Becher Karim Johannes, Hoffmann Detlev W., Symbol lengths in Milnor $K$-theory, 10.4310/hha.2004.v6.n1.a3
  2. Faddeev, Trudy Mat. Inst. Steklov., 38, 321 (1951)
  3. Gille Philippe, Szamuely Tamas, Central Simple Algebras and Galois Cohomology, ISBN:9780511607219, 10.1017/cbo9780511607219
  4. Kunyavski\uı Boris È., Rowen Louis H., Tikhonov Sergey V., Yanchevski\uı Vyacheslav I., 10.1090/s0002-9947-05-03772-4
  5. Lam, Introduction to quadratic forms over fields, 67 (2005)
  6. Milnor John, AlgebraicK-theory and quadratic forms, 10.1007/bf01425486
  7. Rowen, Algebra and number theory, 158 (2005)
  8. Tignol J.-P, Algèbres indécomposables d'exposant premier, 10.1016/0001-8708(87)90022-3